Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Equivalence of the Wielandt inequality and the Kantorovich inequality
Autore:
Zhang, FZ;
Indirizzi:
Nova SE Univ, Dept Mat Sci & Technol, Ft Lauderdale, FL 33314 USA Nova SE Univ Ft Lauderdale FL USA 33314 hnol, Ft Lauderdale, FL 33314 USA
Titolo Testata:
LINEAR & MULTILINEAR ALGEBRA
fascicolo: 3, volume: 48, anno: 2001,
pagine: 275 - 279
SICI:
0308-1087(2001)48:3<275:EOTWIA>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
MATRIX;
Keywords:
positive definite matrix; Kantorovich inequality; Wielandt inequality;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
7
Recensione:
Indirizzi per estratti:
Indirizzo: Zhang, FZ Nova SE Univ, Dept Mat Sci & Technol, 3301 Coll Ave, Ft Lauderdale, FL 33314 USA Nova SE Univ 3301 Coll Ave Ft Lauderdale FL USA 33314 33314 USA
Citazione:
F.Z. Zhang, "Equivalence of the Wielandt inequality and the Kantorovich inequality", LINEAR MULT, 48(3), 2001, pp. 275-279

Abstract

This note shows the equivalence of two well-known inequalities: the Wielandt inequality and the Kantorovich inequality.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/09/20 alle ore 02:57:01